# SDR AC2A2021051713901

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 7,774 hours, 15,665 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Adapter
- Part number: 3G6320A16551
- Part serial: DAT197
- Condition: Worn
- Location: T/R Gearbox
- Part time: 897 hours, 1,235 cycles
- Component: Gearbox, Agusta
- Component part number: 3G6303P01011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMPED ADAPTER P/N 3G6320A16551, S/N DAT197 AND ADAPTER CLAMPS P/N 3G6320A16661, S/N AVI 0406 WERE REMOVED FROM MGB 3G6320A001434, S/N V44 IN PREPARATION FOR SHIPMENT OF MGB IN FOR OVERHAUL.  ADAPTER AND CLAMPS DISPLAY EVIDENCE OF SIGNIFICANT WEAR OF 0.010" ON MATTING SURFACES.
